# SDR HALA20230906191

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 14,898 hours, 3,090 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,078 hours, 2,342 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON ENG START UP FOUND ENG 2 FADEC FAULT ON ECAM. N2 SPEED VIB INDICATION HAD AMBER X'S. REPLACED EEC PER AMM 73-21-01-400-801-A & AMM 73-21-01-400-801-A. OPS CHECK IS GOOD. OK TO CONTINUE.
